# SDR AALA20050582

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2334/9SEPT  SMOKE ENTERED CABIN JUST AFTER TAKEOFF ROLL LIFT OFF.  SMOKE WAS GREENISH IN COLOR AND LASTED ABOUT FIVE MINUTES AND THEN BEGAN TO DISSIPATE.  LANDED AT DFW WITHOUT INCIDENT.  FOUND OIL IN APU.  REPLACED APU IN ACCORDANCE WITH WORK CARD 21 96 01.  SYSTEM GROUND CHECKED NORMAL OPERATION.
